# SDR UIEA2021031200529

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10013
- Part serial: 1209010803
- Condition: No Test
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LH BLG ALTERNATE EXTENSION SYSTEM ELECTRICAL ACTUATOR FUNCTION TEST FAIL( IAW AMM 32-35-01-004-001 REV 34 AND AMM 32-35-01-404-007 REV 34. REPLACED AND DO THE POST INSTALLATION TEST. RESULT WAS SATISFACTORY )
